# SDR IXKA9700001

- Difficulty date: January 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356PA
- Make and model: Boeing 727225
- Aircraft serial: 20626
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Charger
- Part number: 900542
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD AND CENTER OVERWING EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED FORWARD BATTERY CHARGER AND CENTER BATTERY PACK.  OPS CHECK OK PER MM 33-50.  (M)
